Some Inequalities for Power Series of Two Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Uchiyama, M (2013) Some Inequalities for Power Series of Two Operators in Hilbert Spaces. Tokyo Journal of Mathematics, 36 (2). 483 - 498. ISSN 0387-3870

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35788
DOI https://doi.org/10.3836/tjm/1391177983
Official URL https://projecteuclid.org/euclid.tjm/1391177983
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequality
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login